MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 93900
Medical Device Problem Codes Detachment Of Device Component (1104); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: 5.Precautions ¿ juvéderm® ultra plus xc is packaged for single-patient use.Do not resterilize.Do not use if package is opened or damaged.¿ failure to comply with the needle attachment instructions could result in needle disengagement and/or product leakage at the luer-lok® and needle hub connection.8.Instructions for use b.Health care professional instructions 8.If the needle is blocked, do not increase the pressure on the plunger rod.Instead, stop the injection and replace the needle.
 
Event or Problem Description
Healthcare professional reported during injection with juvéderm® ultra plus xc the product "started coming out where the needle attaches to the syringe." patient contact was made, but no injury to patient, staff, or injector.The packaged needle was used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device analysis summary: visual analysis of the device indicates no defect observed.

Brand Name
JUVEDERM ULTRA PLUS XC
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key7278680
Report Number3005113652-2018-00156
Device Sequence Number16645801
Product Code LMH
UDI-Device Identifier30888628000104
UDI-Public30888628000104
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2019
Device Catalogue Number93900
Device Lot NumberH30LA70510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2018
Initial Date Received by Manufacturer 01/25/2018
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;